Alert archive / Pennsylvania / River Flood Warnings in 2016
River Flood Warning 5, NWS State College, PA
NWS State College, PA issued this river flood warning at Oct 21, 2016, 2:28 AM EDT for Centre County, Clinton County, Pennsylvania. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 21, 2016, 2:28 AM EDT (06:28 UTC)
- Expired
- Oct 21, 2016, 1:31 PM EDT
- In force
- 11 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Centre County, PA, Clinton County, PA
The radar
The State College radar (KCCX), 42 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bald Eagle Creek near Beech Creek Station (BECP1). The gauge peaked at 12.39 ft at Oct 21, 2016, 4:00 AM EDT.
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01548005, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
460
WGUS41 KCTP 210628
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
228 AM EDT FRI OCT 21 2016
...The National Weather Service in State College, PA has issued a
flood warning for the following rivers in Pennsylvania...
Bald Eagle Creek Near Beech Creek Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later this morning.
&&
PAC027-035-211246-
/O.NEW.KCTP.FL.W.0005.161021T0628Z-161021T1246Z/
/BECP1.1.ER.161021T0538Z.161021T0601Z.161021T0646Z.NO/
228 AM EDT FRI OCT 21 2016
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Bald Eagle Creek Near Beech Creek Station
* until this morning...Or until the warning is cancelled.
* At 2 AM Friday the stage was...11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* The river will continue to rise to near or just over 12 feet through 500 AM and then slowly fall back below flood stage by midday Friday.
* At 11.0 feet...High water levels threaten the cottage area of Mill
Hall downstream of Beech Creek Station.
&&
LAT...LON 4110 7765 4112 7756 4114 7752 4110 7742
4107 7749 4104 7758
$$3 follow-up statements
428
WGUS81 KCTP 210902
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 AM EDT FRI OCT 21 2016
...The Flood Warning continues for the following rivers in
Pennsylvania...
Bald Eagle Creek Near Beech Creek Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later this morning.
&&
PAC027-035-212102-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-161024T0000Z/
/BECP1.1.ER.161021T0538Z.161021T2300Z.161023T1800Z.NO/
502 AM EDT FRI OCT 21 2016
The Flood Warning continues for
The Bald Eagle Creek Near Beech Creek Station.
* At 5 AM Friday the stage was 12.4 feet and falling.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river will crest near 12.8 feet by this evening. The river will
fall below flood stage early Sunday afternoon.
* At 13.0 feet...Homes in the cottage area are isolated by high water
from Bald Eagle Creek.
&&
LAT...LON 4110 7765 4112 7756 4114 7752 4110 7742
4107 7749 4104 7758
$$861
WGUS81 KCTP 211423
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1023 AM EDT FRI OCT 21 2016
...The Flood Warning continues for the following rivers in
Pennsylvania...
Bald Eagle Creek Near Beech Creek Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued by this evening.
&&
PAC027-035-220223-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-161023T0800Z/
/BECP1.1.ER.161021T0538Z.161021T0815Z.161023T0200Z.NO/
1023 AM EDT FRI OCT 21 2016
The Flood Warning continues for
The Bald Eagle Creek Near Beech Creek Station.
* At 10 AM Friday the stage was 9.9 feet and falling.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to stop falling and rise again later
today as additional rainfall moves into the area. The river is
expected to rise above flood stage again this evening and
crest near 12 feet by tomorrow morning. The river will fall
back below flood stage by late evening tomorrow.
* At 11.0 feet...High water levels threaten the cottage area of Mill
Hall downstream of Beech Creek Station.
&&
LAT...LON 4110 7765 4112 7756 4114 7752 4110 7742
4107 7749 4104 7758
$$
Dangelo360
WGUS81 KCTP 211731
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
131 PM EDT FRI OCT 21 2016
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Bald Eagle Creek Near Beech Creek Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will only be issued if there would be any
renewed flooding...which is not expected at this time.
&&
PAC027-035-211801-
/O.CAN.KCTP.FL.W.0005.000000T0000Z-161023T0800Z/
/BECP1.1.ER.161021T0538Z.161021T0815Z.161021T1246Z.NO/
131 PM EDT FRI OCT 21 2016
The Flood Warning is cancelled for
The Bald Eagle Creek Near Beech Creek Station.
* At 12 PM Friday the stage was 9.3 feet and steady.
* The river fell below flood stage at 9 AM Friday.
* Flood stage is 11.0 feet.
* The river will stay around 10 feet through Sunday morning.
* At 11.0 feet...High water levels threaten the cottage area of Mill
Hall downstream of Beech Creek Station.
&&
LAT...LON 4110 7765 4112 7756 4114 7752 4110 7742
4107 7749 4104 7758
$$
DangeloWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Oct 21, 1:25 AM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Oct 21, 1:25 AM EDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service State College PA 125 AM EDT Fri Oct 21 2016 .SYNOPSIS... A storm system will move into Western Pennsylvania later today and this evening. The associated cold front will move slowly across the state tonight and Friday. Windy and much colder weather will move in for the weekend with the first bout of lake effect and upslope rain and snow showers Saturday into Saturday night. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Serious flooding ongoing from southern Centre County ENE through southern Clinton County as a stripe of 4 to 6"+ of rain has fallen since 900 PM Thursday evening. Water rescues are ongoing in Howard and customers are trapped in the Milesburg McDonalds where Dual Pol estimates of 7.2" have been indicated. Now hearing 911 traffic of rock slide in Lewis Township/Lycoming County as of 115 AM EDT. Training persists and heavy rain threat is concentrated from eastern Centre County through central Clinton/Lycoming Counties through 3 AM and beyond...with an additional 2"+ expected in many areas. FLood Warnings continue in a stripe from central Centre County to the Sullivan/Lycoming/Bradford County border. Additional heavy rain...but much lighter than the flooding rains which have occurred across the central mountains...will be targeting the NW Mountains in the pre dawn hours...thanks to strengthening upper jet entrance region which will support strong deep layer frontogenetic forcing moving slowly across the forecast area, through the first half of Friday. The front and area of rain will progress slowly eastward overnight by morning. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/... There's good consensus that the wavy front will have cleared at least the western half of the forecast area by mid day to be east of the entire forecast area by nightfall. Showers along the front will transition onto a steady moderate to heavy soaking rain as the front passes. The wind will shift to the NW and become gusty along with steady or falling temperatures after the frontal passage. By late day we should see the rain finally starting to taper off and become more showery. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... A major change in the weather pattern is expected to occur early in the period which could yield the first taste of snow over parts of Central Pennsylvania. An anomalous upper level trough will close off and take on a negative tilt, with a deepening coastal surface low tracking from southern New England north and west into eastern Quebec. Strong cold advection on the backside of the low along with 100-150m height falls and dynamic cooling within a pivoting deformation axis could result in a rain/snow transition Friday night into Saturday morning. The 20/12Z operational EC/GFS/NAM/CMC generate a coating to 1 inch of snow over parts of the Alleghenies and Laurel Highlands. Confidence in accumulation is still low but odds would seem to be increasing. For now will continue to mention rain/snow in the wx grids with no accums. A seasonably cold and brisk northwest flow will grip the area into the weekend with lake effect and orographic rain and snow showers likely over the Northwest Mtns and Laurel Highlands on Saturday. There is still a low risk for coating into Saturday night with accums very hard to come by during the daylight hours this early in the season. 25-35 mph wind gusts will add an additional blustery chill to below normal temps. GFS/EC/CMC all show a fast-moving low diving through the Great Lakes and Northeast into early next week. There is better agreement with this system embedded in the WNW flow aloft passing to the north of the area with max POPs over the far northern tier. This feature will reinforce the cold air aloft at least into Tuesday before strong warm advection commences through midweek. The models show a low near the Great Lakes by the end of the period with some hints a at a cold air damming pattern at low levels with high pressure retreating into New England. Overall not much pcpn expected Mon-Wed. Temperatures will be noticeably colder by the weekend with highs in the low 40s to mid 50s on Saturday. Expect some moderation on Sunday followed by a steady to cooling trend with readings averaging near to below normal through next Wednesday. && .AVIATION /05Z FRIDAY THROUGH TUESDAY/... Adjusted 06Z TAF package for current radar. UNV and IPT near the back edge of the heavier showers and storms. Another hour or so for heavy storms. Next batch of rain later tonight into Friday will be in the form of more of the way of rain, instead of showers and storms. Rain could linger into Friday evening, so did not try to end rain too fast in 06Z TAFS. The convective type of rain we had so far will give way to widespread showers and lower ceilings and visibilities later tonight into Friday, as a cold front moves into the area. Front will be slow to move east of the area before late Friday. Outlook... Sat...Scattered showers with restrictions NW. Brisk NW wind. Sun...No sig wx. Mon...Mainly VFR. MVFR with rain showers possible NW. Tue...No Sig Wx. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this afternoon for PAZ004>006-010- 011-017-024-033-037. && SYNOPSIS...La Corte NEAR TERM...DeVoir/La Corte/Tyburski SHORT TERM...La Corte LONG TERM...Steinbugl AVIATION...Martin
Hazardous weather outlook, Oct 20, 11:12 PM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1112 PM EDT THU OCT 20 2016 PAZ012-018-019-025>028-034>036-041-042-045-046-049>053-056>059- 063>066-220330- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1112 PM EDT THU OCT 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. ISOLATED FLOODING IS POSSIBLE MAINLY WITHIN AREAS OF TRAINING AND SHORT DURATION HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY. ISOLATED FLOODING IS POSSIBLE MAINLY WITHIN AREAS OF TRAINING AND SHORT DURATION HEAVY RAIN. SIGNIFICANT RISES ON RIVERS AND STREAMS ARE PROBABLE BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010-011-017-024-033-037-220330- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-TIOGA- 1112 PM EDT THU OCT 20 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A WIDESPREAD SOAKING RAINFALL IS FORECAST THROUGH FRIDAY. SIGNIFICANT RISES ON RIVERS AND STREAMS ARE PROBABLE BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MARTIN
In the hours before
Special weather statement, Oct 20, 9:30 PM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 930 PM EDT THU OCT 20 2016 PAZ012-018-019-026-027-045-046-049-210230- UNION PA-MIFFLIN PA-SOUTHERN CENTRE PA-NORTHERN CENTRE PA- SOUTHERN LYCOMING PA-HUNTINGDON PA-NORTHERN CLINTON PA- SOUTHERN CLINTON PA- 930 PM EDT THU OCT 20 2016 ...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE...UNION... LYCOMING...MIFFLIN...HUNTINGDON...AND CLINTON COUNTIES UNTIL 1030 PM EDT... AT 929 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PARK FOREST VILLAGE...MOVING NORTHEAST AT 30 MPH. THIS STORM WAS PART OF A BAND OF STRONG STORMS. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. LOCATIONS IMPACTED INCLUDE... BELLEFONTE...STATE COLLEGE...LOCK HAVEN...MACKEYVILLE...FLEMINGTON... AARONSBURG...DUNNSTOWN...ELIMSPORT...PLEASANT GAP...REEDSVILLE...POE VALLEY STATE PARK...YEAGERTOWN...BALD EAGLE STATE PARK... RAMBLEWOOD...MILLHEIM...REBERSBURG...PARK FOREST VILLAGE... STORMSTOWN...HOUSERVILLE AND WOODWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4053 7765 4080 7813 4115 7779 4116 7698 TIME...MOT...LOC 0129Z 240DEG 49KT 4082 7796 MARTIN
Special weather statement, Oct 20, 9:39 PM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
939 PM EDT THU OCT 20 2016
PAZ006-012-037-041-042-045-046-210245-
TIOGA PA-SULLIVAN PA-SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
POTTER PA-NORTHERN CLINTON PA-SOUTHERN CLINTON PA-
939 PM EDT THU OCT 20 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF POTTER...SULLIVAN...
TIOGA...LYCOMING...AND CLINTON COUNTIES UNTIL 1045 PM EDT...
AT 938 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CAMMAL...MOVING NORTHEAST AT 30 MPH. THIS STORM WAS PART OF A BAND
OF STRONG STORMS.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
JERSEY SHORE...WILLIAMSPORT...LITTLE PINE STATE PARK...GLEN UNION...
MORRIS...TROUT RUN...ARNOT...LEETONIA...SLATE RUN...RALSTON...COGAN
STATION...MCELHATTAN...CAMMAL...BLOSSBURG...ENGLISH CENTER...
BUTTONWOOD...HYNER...LOYALSOCKVILLE...WATERVILLE AND OGDENSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4160 7687 4159 7681 4116 7698 4115 7777
4168 7753 4171 7689
TIME...MOT...LOC 0138Z 240DEG 49KT 4138 7751
MARTINLocal storm report, Oct 20, 10:52 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1052 PM EDT THU OCT 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLOOD PARK FOREST 40.80N 77.91W
10/20/2016 CENTRE PA FIRE DEPT/RESCUE
SEVERAL REPORTS OF ROADS CLOSED IN PATTON TWP DUE TO
FLOODING.
&&
EVENT NUMBER CTP1601834
EVANEGOLocal storm report, Oct 20, 10:55 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1055 PM EDT THU OCT 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG 1 ENE MILL HALL 41.11N 77.47W
10/20/2016 CLINTON PA 911 CALL CENTER
TREES DOWN ON HOME WITH ENTRAPMENT
1045 PM FLOOD PARK FOREST 40.80N 77.91W
10/20/2016 CENTRE PA FIRE DEPT/RESCUE
SEVERAL REPORTS OF ROADS CLOSED IN PATTON TWP DUE TO
FLOODING.
&&
EVENT NUMBER CTP1601835 CTP1601834
TYBURSKISpecial weather statement, Oct 21, 12:19 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1219 AM EDT FRI OCT 21 2016
PAZ037-041-042-046-210445-
TIOGA PA-SULLIVAN PA-SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
1219 AM EDT FRI OCT 21 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SULLIVAN...TIOGA...AND
LYCOMING COUNTIES UNTIL 1245 AM EDT...
AT 1219 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LOYALSOCKVILLE...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE...ALONG WITH HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSPORT...RALSTON...BARBOURS...COGAN STATION...SHUNK...
LOYALSOCKVILLE...TROUT RUN...KETTLE CREEK GORGE...DUBOISTOWN...
LINCOLN FALLS...SOUTH WILLIAMSPORT...HILLSGROVE...GARDEN VIEW...
LITTLE LEAGUE WORLD SERIES COMPLEX...MONTOURSVILLE AND FORKSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4158 7670 4145 7658 4119 7702 4133 7715
4160 7687
TIME...MOT...LOC 0419Z 229DEG 33KT 4133 7697
DEVOIRSpecial weather statement, Oct 21, 1:01 AM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
101 AM EDT FRI OCT 21 2016
PAZ041-042-210530-
SULLIVAN PA-NORTHERN LYCOMING PA-
101 AM EDT FRI OCT 21 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SULLIVAN AND LYCOMING
COUNTIES UNTIL 130 AM EDT...
AT 100 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LINCOLN FALLS...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SHUNK...OVERTON...KETTLE CREEK GORGE...LINCOLN FALLS...DUSHORE...
FORKSVILLE...HILLSGROVE AND EAGLES MERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4148 7624 4139 7670 4154 7685 4159 7674
4154 7622
TIME...MOT...LOC 0500Z 240DEG 49KT 4149 7660
MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 8:03 PM EDT | Special Weather Statement | CTP | Blair | 27 min |
| Oct 20, 8:28 PM EDT | Areal Flood Warning | CTP | Clearfield | 3 hr |
| Oct 20, 8:30 PM EDT | Special Weather Statement | CTP | Clearfield, Clinton | 45 min |
| Oct 20, 8:49 PM EDT | Areal Flood Warning | CTP | Centre, Clinton | 6 hr |
| Oct 20, 9:30 PM EDT | Special Weather Statement | CTP | Centre, Mifflin | 60 min |
| Oct 20, 9:39 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 66 min |
| Oct 20, 9:55 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Huntingdon | 3 hr |
| Oct 20, 10:10 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming | 65 min |
| Oct 20, 10:42 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 52 min |
| Oct 20, 10:47 PM EDT | Areal Flood Warning | CTP | Blair, Centre, Clinton, Huntingdon, Lycoming | 6 hr |
| Oct 21, 12:14 AM EDT | Areal Flood Warning | CTP | Clinton, Lycoming, Sullivan, Tioga | 3 hr |
| Oct 21, 12:19 AM EDT | Special Weather Statement | CTP | Lycoming | 26 min |
| Oct 21, 1:01 AM EDT | Special Weather Statement | CTP | Sullivan | 29 min |
| Oct 21, 1:39 AM EDT | Areal Flood Warning | CTP | Lycoming, Sullivan | 3 hr |
| Oct 21, 3:30 AM EDT | Flash Flood Warning | CTP | Centre, Clinton, Lycoming, Sullivan, Tioga | 4 hr |
| Oct 21, 5:46 AM EDT | Areal Flood Advisory | CTP | McKean, Warren | 3 hr |
| Oct 21, 7:24 AM EDT | Areal Flood Warning | CTP | Centre, Clinton, Huntingdon, Lycoming, Sullivan, Tioga | 8 hr |
| Oct 21, 8:02 AM EDT | River Flood Warning | CTP | Lycoming, Sullivan | 6 hr |
| Oct 21, 9:05 AM EDT | Special Weather Statement | CTP | Blair | 25 min |
| Oct 21, 9:39 AM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Oct 21, 10:25 AM EDT | Special Weather Statement | CTP | Centre, Clinton | 65 min |
Nearby
River Flood Warnings in Pennsylvania, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.